Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have low blood sugar level. Feeling dizzy and sick. No medication as of now. What is the cure?

I shot method that someone had madeup in there top drawer for 2 days. Ten minutes after i done it my eyes started going sideways and i hit.the.floor couldnt look up or walk i puked for 3 days scared to go to Er but 4th day ambulance came n they said only thing they find is low blood sugar feed me n realeased me i still get real dizzy n feel sick if i walk far or fast what is it?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for using Health Care Magic Forum,

There is no need to be panic. You have recovered from hypoglycemic attacks ,
Remember Do not Go in to hypoglysemic/hyperglysemic Level in future too.

My Advise is to purchace a portable Blood Glucometer as they are cheap nowadays and it could save your life.
It is not adviced to take Sugar during this attack without noting Blood sugar level.
Therefore Kindly do simple test before suffering from attack as it prevent low blood sugar level.

Take Healthy diet and Check for Hemoglobin to prevent giddiness due to anemia.
Consult doctor for every 3months and be free of disease.

I Hope I Provided Useful Information. Do ask Furthur Questions to help You get well soon.
Dr.J.Kingson John David
Answered: Thu, 25 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor